# SDR ASAA2023010941471

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 52,219 hours, 15,779 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5552
- Condition: No Test
- Location: Fuel Qty
- Part time: 52,043 hours, 15,442 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 REFUEL QTY INDICATOR INTMT STUCK IN TEST. GROUNDED - YES. CONFIRMED INDICATOR STUCK IN TEST ONCE TEST SWITCH IS ENGAGED. REMOVED & REPLACED #1 TANK WING REFUEL QTY INDICATOR PER B737-800 AMM TASKS 28-41-61-000-801 & 28-41-61-000-801 & 28-41-61-400-801.
